# SDR 98ZZZX1930

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5112
- Make and model: Cessna 750
- Aircraft serial: 7500010
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Mast
- Part number: PH1100RWL
- Condition: Obstructed
- Location: Nr 1 Lt
- Part time: 748 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT EIGHTY KNOTS, THE NR 1 ADC (AIR DATA COMPUTER) FAILED AND THE FLIGHT CREW ABORTED TAKEOFF.  THE AIRCRAFT RETURNED TO THE RAMP AND MAINTENANCE CONFIRMED THE NR 1 PITOT TUBE WAS OBSTRUCTED.  REPLACED THE PITOT TUBE MAST.
